# SDR MASA2012111852295

- Difficulty date: November 18, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 20,759 hours, 16,834 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Defective
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN (DUE PAX DOOR MOTOR RETRACTING DOOR).  R2 SWITCH OPS NORMAL
